Alert archive / Texas / Flash Flood Warnings in 2025

Flash Flood Warning 25, NWS Austin/San Antonio, TX

June 11, 20256 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Jun 11, 2025, 11:29 PM CDT for 6 counties in Texas. It was in force for 5 hr. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2025, 11:29 PM CDT (04:29 UTC)
Expired
Jun 12, 2025, 4:00 AM CDT
In force
5 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Bexar County, TX, Blanco County, TX, Comal County, TX, Hays County, TX, Kendall County, TX, Medina County, TX

The radar

The Austin/San Antonio radar (KEWX), 61 km from the middle of the area, began a volume at 04:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 12:16 AM CDTFLASH FLOOD2 Sw Helotes, TXLow water crossings in northwest Bexar County beginning to flood per bexarflood.org.
Jun 12, 1:52 AM CDTFLASH FLOODLeon Valley, TX18 low water crossings flooded in northwest and north-central San Antonio metro. SAFD is responding to three high water rescues.
Jun 12, 2:46 AM CDTFLOOD3 N Hollywood Park, TXReport from mPING River/Creek overflowing.
Jun 12, 2:46 AM CDTFLASH FLOOD3 N Hollywood Park, TXCorrects previous flood report from 3 N Hollywood Park. Report from mPING River/Creek overflowing.
Jun 12, 3:30 AM CDTRAIN 4.093 Wnw Sea World, TXMesonet station FW9848 San Antonio.
Jun 12, 3:30 AM CDTRAIN 6.033 Nne Sea World, TXMesonet station FW1542 San Antonio.
Jun 12, 3:35 AM CDTRAIN 5.192 Nw Sea World, TXMesonet station FW6246 San Antonio.
Jun 12, 3:36 AM CDTRAIN 4.682 W Spring Branch, TXMesonet station DW3766 Spring Branch.
Jun 12, 3:48 AM CDTRAIN 5.22 Sw Helotes, TXMeasured at Culebra Creek at Baxtershire.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 47 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 4.5 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2025-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 807 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2025-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
807 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1767 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

181 
WGUS54 KEWX 120429
FFWEWX
TXC029-031-091-209-259-325-120900-
/O.NEW.KEWX.FF.W.0025.250612T0429Z-250612T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
1129 PM CDT Wed Jun 11 2025

The National Weather Service in Austin/San Antonio has issued a

* Flash Flood Warning for...
  Northwestern Bexar County in south central Texas...
  Southwestern Blanco County in south central Texas...
  Northwestern Comal County in south central Texas...
  West Central Hays County in south central Texas...
  Central Kendall County in south central Texas...
  Eastern Medina County in south central Texas...

* Until 400 AM CDT.

* At 1129 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. The expected rainfall rate is 1 to 2 inches in 30 
  minutes. Additional rainfall amounts of 1 to 3 inches are possible 
  in the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  San Antonio, Boerne, Blanco, Canyon Lake, Leon Valley, Helotes, 
  Fair Oaks Ranch, Bulverde, Shavano Park, Hollywood Park, Cross 
  Mountain, Bergheim, Guadalupe River State Park, Timberwood Park, 
  Kreutzberg, Spring Branch, Kendalia, Leon Springs, The Dominion 
  and Smithson Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 2965 9884 2967 9883 2969 9881 2970 9880
      2972 9878 2973 9880 3012 9857 3015 9855
      3015 9815 3000 9825 2975 9840 2943 9860
      2952 9892

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1-2 INCHES IN 30 MINUTES

$$

MO
1 follow-up statement
442 
WGUS74 KEWX 120523
FFSEWX

Flash Flood Statement
National Weather Service Austin/San Antonio TX
1223 AM CDT Thu Jun 12 2025

TXC029-031-091-209-259-325-120900-
/O.CON.KEWX.FF.W.0025.000000T0000Z-250612T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bexar TX-Blanco TX-Comal TX-Hays TX-Kendall TX-Medina TX-
1223 AM CDT Thu Jun 12 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 4 AM CDT EARLY THIS 
MORNING FOR NORTHWESTERN BEXAR, SOUTHWESTERN BLANCO, NORTHWESTERN 
COMAL, WEST CENTRAL HAYS, CENTRAL KENDALL AND EASTERN MEDINA 
COUNTIES...

At 1223 AM CDT, Doppler radar indicated thunderstorms producing 
heavy rain across the warned area. Between 2 and 4 inches of rain 
have fallen. The expected rainfall rate is 1 to 2 inches in 30 
minutes. Additional rainfall amounts of 1 to 3 inches are possible 
in the warned area. Isolated storm total rains overnight within this 
warned area could reach as high as 7 inches. Flash flooding is 
likely ongoing.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  San Antonio, Boerne, Blanco, Canyon Lake, Leon Valley, Helotes, 
  Fair Oaks Ranch, Bulverde, Shavano Park, Hollywood Park, Cross 
  Mountain, Bergheim, Guadalupe River State Park, Timberwood Park, 
  Kreutzberg, Spring Branch, Kendalia, Leon Springs, The Dominion 
  and Smithson Valley.

At 12:05 AM CDT a report of 3 inches and a rainfall rate of 5.5 
inches per hour was received in Spring Branch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 2965 9884 2967 9883 2969 9881 2970 9880
      2972 9878 2973 9880 3012 9857 3015 9855
      3015 9815 3000 9825 2975 9840 2943 9860
      2952 9892

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1-2 INCHES IN 30 MINUTES

$$

MO

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 11, 9:38 PM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, Jun 11, 9:38 PM CDT, 1 hour 51 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
938 PM CDT Wed Jun 11 2025

...New UPDATE...

.UPDATE...
Issued at 932 PM CDT Wed Jun 11 2025

With the expansion of the level 3 of 4 risk on the evening issuance
of the excessive rainfall outlook southwestward into the San Antonio
metro area and the latest short term guidance trends, including the
Warn-on-Forecast, we have also elected to expand the Flood Watch
southwestward to include Bexar, Bandera, Medina counties and points
eastward. Rainfall amounts of 2 to 4 inches with isolated amounts
near or in excess of 6 inches are possible.

&&

.UPDATE...
Issued at 617 PM CDT Wed Jun 11 2025

Adjusted the PoPs into tomorrow to match the latest observational
trends and the most recent short-term guidance. Initial activity is
now starting to develop across the Hill Country. Most of activity
this evening will concentrate in that region. A storm complex then
evolves and progresses south-southeastward from the overnight into
early Thursday morning.

&&

.SHORT TERM...
(Tonight through Thursday night)
Issued at 304 PM CDT Wed Jun 11 2025

Expansive cloud cover from early morning rains has mainly shifted
east of the region early this afternoon. Some earlier showers over
the southern Edwards Plateau have moved eastward into the Hill
Country. Elsewhere, some clouds are noted, but with the cooling and
stabilization from earlier, development is slow.

As we head through the evening hours, we should see an increase in
the coverage of showers and storms across the Hill Country. While
there is some disagreement among the hi-res models, we expect the
activity over the Hill Country to move eastward into the I-35
corridor along with some additional development over the coastal
plains region. With slow-moving storms in an environment with high
precipitable water values (1.75-2.25"), locally heavy rain is a
concern from this evening into Thursday. Hi-res models tend to show
the higher amounts near and east of the I-35 corridor for areas
generally along and north of a Burnet to Austin to La Grange line.
These areas have seen some recent rains and with expected moderate to
heavy rain, a Flood Watch has been issued for Burnet, Williamson,
Travis, Lee, Bastrop and Fayette counties. The watch begins at 7 PM
this evening and runs until 7 PM Thursday. Rainfall amounts of 2 to 4
inches are possible, with amounts up to 6 inches in a few spots. The
higher rain chances begin to shift eastward Thursday evening, but
will keep a good chance for showers and storms in the forecast given
a lingering upper trough axis over the region.

&&

.LONG TERM...
(Friday through Wednesday)
Issued at 304 PM CDT Wed Jun 11 2025

An upper level low pressure system over the eastern part of the
Southern Plains is forecasted to push into the Middle Mississippi
Valley on Friday into Saturday. The subtropical ridge builds out
west across the four corners region and northern Mexico providing
a dry weather pattern across South Central Texas for the weekend
into the middle of next week.

High temperatures are likely to be at or slightly above normal
climate values ranging from the lower to mid 90s across most areas
and up to 101 along the Rio Grande. For the overnight lows,
temperatures range from the mid to upper 70s areawide.

&&

.AVIATION...
(00Z TAFS)
Issued at 617 PM CDT Wed Jun 11 2025

VFR flight conditions begin the TAF period. Shower and thunderstorm
chances are to start to pick up later this evening at the I-35 TAF
sites (KAUS, KSAT, and KSSF) before peaking from the overnight into
early Thursday morning as a complex of thunderstorms develops and
advances east-southeastward across the area. MVFR to near IFR
ceilings and visibilities will develop as well, especially with the
heaviest/strongest thunderstorm activity. Winds could become strong
with variable directions in/near storm activity as well. Activity
wanes beyond sunrise but some lingering showers will be possible
through at least the morning hours. VFR conditions return from the
morning into Thursday afternoon. KDRT remains VFR throughout the
period with shower/storm activity holding east of the site.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              71  88  75  93 /  80  50  20  20
Austin Bergstrom Intl Airport  71  88  75  92 /  80  50  20  30
New Braunfels Muni Airport     71  89  75  93 /  80  60  20  20
Burnet Muni Airport            68  86  72  91 /  70  30  10  20
Del Rio Intl Airport           73  96  77 100 /   0   0   0   0
Georgetown Muni Airport        70  86  74  91 /  80  40  20  20
Hondo Muni Airport             70  91  74  94 /  60  30  10  10
San Marcos Muni Airport        70  89  75  93 /  80  50  20  30
La Grange - Fayette Regional   72  86  75  91 /  80  80  30  40
San Antonio Intl Airport       72  90  76  93 /  80  40  20  20
Stinson Muni Airport           73  92  77  95 /  80  50  20  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Thursday evening for Bandera-Bastrop-Bexar-
Blanco-Burnet-Caldwell-Comal-De Witt-Fayette-Gillespie-Gonzales-
Guadalupe-Hays-Karnes-Kendall-Kerr-Lavaca-Lee-Llano-Medina-Travis-
Williamson-Wilson.

&&

Short-Term...Brady
Long-Term...17
Aviation...Brady

In the hours before

Special weather statement, Jun 11, 8:20 PM CDT, 3 hours 9 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
820 PM CDT Wed Jun 11 2025

TXZ171-188-120200-
Gillespie TX-Llano TX-
820 PM CDT Wed Jun 11 2025

...Strong thunderstorms will impact portions of northeastern
Gillespie and southwestern Llano Counties through 900 PM CDT...

At 820 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Loyal Valley to near Prairie Mountain to 8
miles south of Cherry Spring. Movement was east at 15 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Eckert, Prairie Mountain, Crabapple, Willow City, Oxford, and
Enchanted Rock State Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3056 9866 3039 9870 3035 9904 3047 9900
      3049 9898 3050 9896 3064 9896 3070 9877
TIME...MOT...LOC 0120Z 256DEG 12KT 3058 9899 3050 9892 3037 9897

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Runyen
Special weather statement, Jun 11, 10:10 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1010 PM CDT Wed Jun 11 2025

TXZ190-120345-
Blanco TX-
1010 PM CDT Wed Jun 11 2025

...A strong thunderstorm will impact portions of northern Blanco
County through 1045 PM CDT...

At 1010 PM CDT, Doppler radar was tracking a strong thunderstorm over
Johnson City, or 10 miles north of Blanco, moving northeast at 25
mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Round Mountain, Johnson City, Pedernales Falls State Park, and
Cypress Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3045 9821 3041 9814 3035 9818 3031 9819
      3016 9840 3026 9851 3050 9839
TIME...MOT...LOC 0310Z 228DEG 21KT 3025 9838

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MO
Special weather statement, Jun 11, 10:50 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1050 PM CDT Wed Jun 11 2025

TXZ189>191-206-120445-
Comal TX-Blanco TX-Hays TX-Kendall TX-
1050 PM CDT Wed Jun 11 2025

...Strong thunderstorms will impact portions of northwestern Hays,
southern Blanco, northeastern Kendall and northwestern Comal Counties
through 1145 PM CDT...

At 1050 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Blanco to near Bergheim. Movement was east
at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Dripping Springs, Blanco, Canyon Lake, Guadalupe River State Park,
Kendalia, Spring Branch, Twin Sisters, Fischer, Henly, Payton, Mount
Gainor, and Honey Creek State Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3027 9805 2988 9825 2984 9864 3018 9846
      3028 9807
TIME...MOT...LOC 0350Z 248DEG 20KT 3014 9843 2988 9856

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MO
Local storm report, Jun 11, 11:04 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
1104 PM CDT Wed Jun 11 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     Flash Flood      3 SW Harper             30.27N 99.29W
06/11/2025                   Gillespie          TX   Public

            Report from mPING River/Creek overflowing.

&&

MB
Local storm report, Jun 11, 11:09 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
1109 PM CDT Wed Jun 11 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     Flash Flood      6 ESE Castell           30.66N 98.87W
06/11/2025                   Llano              TX   Dept of Highways

            Flooding with lane/road closures on RM 152
            and RM 2323 in Llano County.

&&

MB
Special weather statement, Jun 11, 11:11 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1111 PM CDT Wed Jun 11 2025

TXZ205-120445-
Bexar TX-
1111 PM CDT Wed Jun 11 2025

...A strong thunderstorm will impact portions of northwestern Bexar
County through 1145 PM CDT...

At 1111 PM CDT, Doppler radar was tracking a strong thunderstorm over
Helotes, or 12 miles northwest of San Antonio, moving northeast at 20
mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
San Antonio, Leon Valley, Helotes, Fair Oaks Ranch, Shavano Park,
Hollywood Park, Cross Mountain, Timberwood Park, Leon Springs, The
Dominion, Government Canyon State Natural Area, Hill Country Village,
Grey Forest, San Geronimo, Fiesta Texas, and Scenic Oaks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2955 9881 2965 9881 2973 9872 2974 9866
      2975 9865 2974 9864 2975 9862 2974 9861
      2975 9860 2974 9858 2976 9855 2974 9853
      2974 9851 2963 9835 2947 9869
TIME...MOT...LOC 0411Z 229DEG 16KT 2954 9871

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MO

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 8:03 PM CDTSpecial Weather StatementEWXBurnet27 min
Jun 11, 8:20 PM CDTSpecial Weather StatementEWXGillespie40 min
Jun 11, 10:10 PM CDTSpecial Weather StatementEWXBlanco35 min
Jun 11, 10:16 PM CDTAreal Flood AdvisoryEWXBandera, Bexar, Blanco, Burnet, Comal, Gillespie and 3 more4 hr
Jun 11, 10:50 PM CDTSpecial Weather StatementEWXBlanco55 min
Jun 11, 10:54 PM CDTSevere Thunderstorm WarningEWXBlanco, Comal, Kendall36 min
Jun 11, 11:08 PM CDTAreal Flood AdvisoryEWXBandera, Bexar, Medina4 hr
Jun 11, 11:11 PM CDTSpecial Weather StatementEWXBexar34 min
Jun 11, 11:40 PM CDTSevere Thunderstorm WarningEWXBexar32 min
Jun 11, 11:51 PM CDTTornado WarningEWXBexar24 min
Jun 12, 12:09 AM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe, Hays31 min
Jun 12, 12:15 AM CDTSpecial Weather StatementEWXMedina45 min
Jun 12, 12:19 AM CDTSpecial Weather StatementEWXBexar41 min
Jun 12, 12:20 AM CDTSpecial Weather StatementEWXComal, Hays40 min
Jun 12, 12:40 AM CDTFlash Flood Warning Considerable damage threatEWXBexar, Comal, Guadalupe, Hays4 hr
Jun 12, 12:58 AM CDTSpecial Weather StatementEWXBexar, Medina62 min
Jun 12, 1:00 AM CDTSpecial Weather StatementEWXComal, Hays, Travis60 min
Jun 12, 1:02 AM CDTAreal Flood AdvisoryEWXGillespie, Kerr, Llano118 min
Jun 12, 1:04 AM CDTSevere Thunderstorm WarningEWXComal, Hays41 min
Jun 12, 1:05 AM CDTTornado WarningEWXHays12 min
Jun 12, 1:27 AM CDTFlash Flood Warning Considerable damage threatEWXCaldwell, Comal, Guadalupe, Hays4 hr
Jun 12, 1:30 AM CDTSpecial Weather StatementEWXFayette, Lavaca60 min
Jun 12, 1:41 AM CDTSevere Thunderstorm WarningEWXFayette, Lavaca34 min
Jun 12, 1:47 AM CDTRiver Flood WarningEWXBexar24 hr
Jun 12, 1:48 AM CDTSpecial Weather StatementEWXBexar, Caldwell, Comal, Guadalupe57 min
Jun 12, 2:10 AM CDTFlash Flood Warning Considerable damage threatEWXBandera, Medina5 hr
Jun 12, 2:20 AM CDTFlash Flood Warning Considerable damage threatEWXComal, Guadalupe4 hr
Jun 12, 2:55 AM CDTSpecial Weather StatementEWXComal50 min
Jun 12, 3:10 AM CDTSpecial Weather StatementEWXBexar50 min
Jun 12, 3:17 AM CDTFlash Flood Warning Considerable damage threatEWXBexar, Medina6 hr
Jun 12, 3:21 AM CDTAreal Flood AdvisoryEWXCaldwell, Gonzales, Guadalupe5 hr
Jun 12, 3:47 AM CDTSpecial Weather StatementEWXComal43 min
Jun 12, 3:58 AM CDTFlash Flood Warning Considerable damage threatEWXBexar, Guadalupe, Wilson6 hr
Jun 12, 4:07 AM CDTRiver Flood WarningEWXBexar, Medina9 hr
Jun 12, 4:11 AM CDTAreal Flood AdvisoryEWXBexar, Blanco, Comal, Hays, Kendall4 hr
Jun 12, 4:13 AM CDTRiver Flood WarningEWXBexar28 hr
Jun 12, 4:21 AM CDTRiver Flood WarningEWXBexar31 hr
Jun 12, 4:22 AM CDTRiver Flood WarningEWXBexar, Wilson43 hr
Jun 12, 4:29 AM CDTSpecial Weather StatementEWXGonzales46 min
Jun 12, 5:04 AM CDTSpecial Weather StatementEWXWilson41 min
Jun 12, 5:12 AM CDTAreal Flood AdvisoryEWXBexar, Caldwell, Comal, Guadalupe, Hays5 hr
Jun 12, 5:24 AM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Caldwell, DeWitt, Fayette, Gonzales and 4 more5 hr
Jun 12, 5:49 AM CDTSpecial Weather StatementEWXDeWitt41 min
Jun 12, 6:05 AM CDTFlash Flood Warning Considerable damage threatEWXDeWitt, Gonzales, Karnes, Lavaca5 hr
Jun 12, 6:19 AM CDTAreal Flood AdvisoryEWXMedina4 hr
Jun 12, 6:40 AM CDTAreal Flood AdvisoryEWXGuadalupe3 hr
Jun 12, 6:46 AM CDTSpecial Weather StatementEWXAtascosa44 min
Jun 12, 7:11 AM CDTAreal Flood AdvisoryEWXBandera, Medina3 hr
Jun 12, 8:22 AM CDTRiver Flood WarningEWXComal, Gonzales, Guadalupe6 hr
Jun 12, 8:55 AM CDTFlash Flood Warning Considerable damage threatEWXAtascosa, Karnes, Wilson6 hr
Jun 12, 9:32 AM CDTAreal Flood AdvisoryEWXBandera, Bexar, Medina3 hr
Jun 12, 9:51 AM CDTAreal Flood AdvisoryEWXBexar, Guadalupe, Wilson3 hr
Jun 12, 10:41 AM CDTFlash Flood Warning Considerable damage threatEWXAtascosa, Bexar, Medina3 hr
Jun 12, 1:36 PM CDTRiver Flood WarningEWXBexar23 hr
Jun 12, 2:33 PM CDTFlash Flood Warning Considerable damage threatEWXBandera3 hr
Jun 12, 2:46 PM CDTAreal Flood AdvisoryEWXAtascosa, Karnes, Wilson2 hr
Jun 12, 2:54 PM CDTRiver Flood WarningEWXKarnes, Wilson66 hr
Jun 12, 3:01 PM CDTRiver Flood WarningEWXKarnes, Wilson29 hr
Jun 12, 3:01 PM CDTRiver Flood WarningEWXKarnes43 hr
Jun 12, 3:31 PM CDTAreal Flood AdvisoryEWXBandera, Real, Uvalde3 hr
Jun 12, 3:33 PM CDTSpecial Weather StatementEWXUvalde42 min
Jun 12, 4:16 PM CDTSpecial Weather StatementEWXUvalde44 min
Jun 12, 4:20 PM CDTSevere Thunderstorm WarningEWXUvalde26 min

Nearby

Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.